# SDR 04FDEA01400

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,225 hours, 23,915 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE INLET STRUCTURE RIB CRACKED AT SPLICE AT 1 O’CLOCK POSITION, ACCESS THROUGH PANEL 362JR.  REMOVED SPLICE, INTERCOSTAL AND STIFFENER SECTION IAW DC10 SRM 51-35-01 VOL 2, FORMED STIFFENER AND SPLICE IAW DC10 SRM 51-10-00 VOL 2, INSTALLED REPAIR PARTS IAW DC10 SRM 54-10-00 VOL 1 AND 54-35-01 AND 54-33-01 VOL 2.
